# SDR USAA2013081200013

- Difficulty date: August 9, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 43,041 hours, 15,780 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 32,302 hours, 14,795 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

LOST LT ENGINE ON TAKEOFF.  REJECTED TAKEOFF AT 80 KNOTS AND RETURNED TO GATE.  ON INSPECTION, DEBRIS WAS NOTED IN TAILPIPE OF NR 1 ENGINE. R & R NR 1 ENGINE.   NO EVIDENCE OF BIRD STRIKE OR FOD, INTERNAL TURBINE DAMAGED.
